# SDR AALA201810159015

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 62,704 hours, 7,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND, OBSERVED EMERGENCY LIGHT INOPERATIVE ON THE CEILING PANEL FROM ROW 32 UP TO 42, RIGHT SIDE.  FOUND THE POWER SUPPLY AT R4 DOOR TO BE DISCHARGED.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06. GOOD FOR SERVICE.
